M. Balde, U. Boscain, and P. Mason, A note on stability conditions for planar switched systems, International Journal of Control, vol.47, issue.10, pp.1882-1888, 2009.
DOI : 10.1137/040613147

URL : https://hal.archives-ouvertes.fr/hal-00323682

N. E. Barabanov, An absolute characteristic exponent of a class of linear nonstationary systems of differential equations, Sibirsk. Mat. Zh, vol.29, issue.222, pp.12-22, 1988.

N. E. Barabanov, Asymptotic behavior of extremal solutions and structure of extremal norms of linear differential inclusions of order three, Linear Algebra and its Applications, vol.428, issue.10, pp.2357-2367, 2008.
DOI : 10.1016/j.laa.2007.10.039

N. E. Barabanov, On the Aizerman problem for a class of third-order time dependents systems, Dokl. Akad.Nauk, vol.334, issue.2, pp.154-155, 1994.

U. Boscain, Stability of Planar Switched Systems: The Linear Single Input Case, SIAM Journal on Control and Optimization, vol.41, issue.1, pp.89-112, 2002.
DOI : 10.1137/S0363012900382837

A. Bressan and B. Piccoli, Introduction to the Mathematical Theory of Control, AIMS Series on Applied Mathematics, vol.2, 2006.

Y. Chitour, P. Mason, and M. Sigalotti, On the marginal instability of linear switched systems, Systems & Control Letters, vol.61, issue.6, pp.747-757, 2012.
DOI : 10.1016/j.sysconle.2012.04.005

URL : https://hal.archives-ouvertes.fr/hal-00522676

A. F. Filippov, Differential Equations With Discontinuous Righthand sides Mathematics and its Applications(soviet series), 1988.

R. Jungers, The joint spectral radius Theory and applications, of Lecture Notes in Control and Information sciences, 2009.

M. Margaliot, Stability analysis of switched systems using variational principles: An introduction, Automatica, vol.42, issue.12, pp.2059-2077, 2006.
DOI : 10.1016/j.automatica.2006.06.020

I. D. Morris, Criteria for the stability of the finiteness property and for the uniqueness of Barabanov norms, Linear Algebra and its Applications, vol.433, issue.7, pp.1301-1311
DOI : 10.1016/j.laa.2010.05.007

I. D. Morris, A New Sufficient Condition for the Uniqueness of Barabanov Norms, SIAM Journal on Matrix Analysis and Applications, vol.33, issue.2, pp.317-324, 2012.
DOI : 10.1137/110837826

F. Wirth, The generalized spectral radius and extremal norms, Linear Algebra and its Applications, vol.342, issue.1-3, pp.17-40, 2002.
DOI : 10.1016/S0024-3795(01)00446-3